A remark on Ax's theorem on solvability modulo primes.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 65-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1991__208_3_174301,
author = {Lou van den Dries},
title = {A remark on {Ax's} theorem on solvability modulo primes.},
journal = {Mathematische Zeitschrift},
pages = {65--70},
year = {1991},
volume = {208},
number = {3},
zbl = {0744.11064},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174301/}
}
Lou van den Dries. A remark on Ax's theorem on solvability modulo primes.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 65-70. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174301/